A quadrature rule of interpolatory type for Cauchy integrals

Cited 13 time in webofscience Cited 0 time in scopus
  • Hit : 378
  • Download : 0
We construct a quadrature rule of interpolatory-type based on a trigonometric interpolation for Cauchy integrals. We obtain the same error bound O(\a(N)(N)\) as Hasegawa and Torii (Math. Comp. 56 (1991) 741-754). Numerical examples are included to substantiate the performance of the present method. (C) 2000 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2000-12
Language
English
Article Type
Article
Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.207 - 220

ISSN
0377-0427
DOI
10.1016/S0377-0427(99)00354-4
URI
http://hdl.handle.net/10203/74492
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 13 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0